| Model Number |
SSLP-320 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Foreign Body Reaction (1868); Unspecified Infection (1930)
| Date of Event |
10/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side infection and open wound.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection and wound dehiscence.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4., a.6., b.3., b.5., h.6., h.10.The event of exposure is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Later it was reported an exposed implant.